# SDR AALA202303094102

- Difficulty date: February 17, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOORBEAM LOCATED AT BS 967, WL 208, AND LBL 37. REPAIRED FLOORBEAM PER SRM 53-00-51-2R-1 AND SRM 51-40-02.
